Ask an expert
Question

09 Dec 2004

Ejaculation & Aropax
Hello Cybershrink Doc!

I have just recently gone onto Aropax for depression and all of a sudden it takes me EXTREMELY long to ejaculate during sex and masturbation and sometimes i just can't ejaculate at all....is this normal, is this a side effect of aropax?

Thank you for your info, much appreciated!
Answer 401 views
Expert
CyberShrink
cybershrink

01 Jan 0001

Paul's right. Normal, not at all uncommon ( with Aropax and sometimes some other antidepressants, especially of that family, though we vary as to whether or not any individual tablet will have this impact on us. ANd it clears up when the depression is over and we eventually stop the meds.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9379 votes
No
67% - 19423 votes
Vote